MathSciNet Relay Station
MathSciNet bibliographic data
MR1763656 14F42 (14C15 19E20 55N33)
Corti, Alessio; Hanamura, Masaki Motivic decomposition and intersection Chow groups. I. Duke Math. J. 103 (2000), no. 3, 459–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement